# SDR UALA2013031501578

- Difficulty date: March 15, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,410 hours, 6,675 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 37ABC EEL LIGHT INOP.  SECURED EEL LIGHT CONNECTOR ON SEAT ROW 37ABC, OPS CHECK OK IAW 'A' CHECK JOB CARD.  CHECKED EEL LIGHT, OPS CHECK GOOD.
